Asymptotic basis of identities of algebras with unities from the variety ${\rm Var}(M_2(F))$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1989), pp. 71-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_6_a5,
author = {A. R. Kemer},
title = {Asymptotic basis of identities of algebras with unities from the variety ${\rm Var}(M_2(F))$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--76},
year = {1989},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_6_a5/}
}
A. R. Kemer. Asymptotic basis of identities of algebras with unities from the variety ${\rm Var}(M_2(F))$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1989), pp. 71-76. http://geodesic.mathdoc.fr/item/IVM_1989_6_a5/